# SDR DXTA2023080792400

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N767QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20533
- Aircraft time: 8,656 hours, 4,950 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hmu
- Part number: 54017964
- Part serial: 4025
- Condition: Defective
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF DURING GEAR RETRACTION FIRST THROTTLE REDUCTION AND THE FINAL TRAVEL OF FLAPS LOAD BANG HEARD. IT WAS PRECEDED BY BY TWO LOUD THUMPS THEN A VERY LOUD BANG. EVERYTHING FUCNTIONED NORMALLY AFTER. UPON LANDING NO OBVIOUS PROBLEMS OBSERVED IN THE GEAR OR FLIGHT CONTROLS I CANNOT SAY FOR SURE WHAT CAUSED IT. NOTE IT DID HAPPEN RETARDING THE THROTTLES OUT OF THE TAKEOFF POSITION  DID NOT LAND OVERWEIGHT.  REMOVED LH HMU REPLACEMENT HMU PERFORMED OPERATIONAL CHECK IAW AMM 73-20-01 OPERATIONAL TEST SATISFACTORY REMOVED RH HMU. INSTALLED RH HMU IAW AMM 73-20-01 OPERATIONAL TEST REQUIRED  PERFORMED OPERATIONAL CHECK IAW AMM 73-20-01 OPERATIONAL TEST SATISFACTORY.
